# SDR 22AA201000067

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N526MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46998
- Aircraft time: 81,602 hours, 19,934 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Receptacle
- Part number: DC20F145S
- Condition: Loose
- Location: Door Latch
- Part time: 81,602 hours, 19,934 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING FL 8000 AFT CARGO DOOR A & B LIGHT ILLUMINATED INTERMITTENT UNABLE TO PRESSURIZE, RETURN TO DEPARTURE. TROUBLE SHOOTING FOUND LOOSE CONNECTOR ON LATCH DOOR ACTUATOR IAW MM 52-33-02 AND OPS CHECKED GOOD IAW MM 52-33-00.
